Note—A Note on Computing Optimal Control Limits forGI/M/1 Queueing Systems
Martin L. Puterman, Lyn C. Thomas
Management Science · 1987 · Volume 33 · Issue 7
Abstract
This note corrects an error in van Nunen and Puterman (van Nunen, J. A. E. E., M. L. Puterman. 1983. Computing optimal control limits for GI / M / s queueing systems with controlled arrivals. Management Sci. 29 725–734.) and extends some of their results to the average reward case.
Keywords
queueing control, Markov decision processes
Enable JavaScript for citation tools and additional paper interactions.